# SDR SWIA202162312

- Difficulty date: September 10, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Dented
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ AFT END CAP IS DENTED.   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED DENTED AFT END CAP WITH NEW REPLACEMENT CAP (P/N 600-31902-288) . NEW CAP LOCATED AND DRILLED ONTO PAX DOOR UPPER AFT CORNER REF CRJ900 SRM 51-40-11-001-001- A01. NEW CAP INSTALLED ONTO PAX DOOR AFT UPPER CORNER. REF CRJ900 SRM 51-42-13-001-001 A01
